MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD KIT URIN CUP PLC 16X100 10.0 UA YEL; URINE COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD KIT URIN CUP PLC 16X100 10.0 UA YEL; URINE COLLECTION DEVICE
Catalog Number 364981
Medical Device Problem Codes Short Fill (1575); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter state: address information was not able to be obtained.(b)(6) was used as based off the area code.Investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformance's during manufacturing of the product.
 
Event or Problem Description
It was reported that during use there was issue of under-filling with a bd kit urin cup plc 16x100 10.0 ua yel.The following information was provided by the initial reporter: it is reported customer was experiencing difficulty using and/or under-filling of vacutainer in urine collection kit sent by customer¿s insurance company.

Brand Name
BD KIT URIN CUP PLC 16X100 10.0 UA YEL
Common Device Name
URINE COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9119341
Report Number1917413-2019-02128
Device Sequence Number11295454
Product Code JTW
UDI-Device Identifier00382903649815
UDI-Public00382903649815
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K790366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2020
Device Catalogue Number364981
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;